Groups of Order 32 as Galois Groups
Serdica Mathematical Journal, Tome 33 (2007) no. 1, pp. 1-34 Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library

Voir la notice de l'article

We find the obstructions to realizability of groups of order 32 as Galois groups over arbitrary field of characteristic not 2. We discuss explicit extensions and automatic realizations as well.
Keywords: Embedding Problem, Galois Extension, Quaternion Algebra, Obstruction
@article{SMJ2_2007_33_1_a0,
     author = {Michailov, Ivo},
     title = {Groups of {Order} 32 as {Galois} {Groups}},
     journal = {Serdica Mathematical Journal},
     pages = {1--34},
     year = {2007},
     volume = {33},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/SMJ2_2007_33_1_a0/}
}
TY  - JOUR
AU  - Michailov, Ivo
TI  - Groups of Order 32 as Galois Groups
JO  - Serdica Mathematical Journal
PY  - 2007
SP  - 1
EP  - 34
VL  - 33
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/SMJ2_2007_33_1_a0/
LA  - en
ID  - SMJ2_2007_33_1_a0
ER  - 
%0 Journal Article
%A Michailov, Ivo
%T Groups of Order 32 as Galois Groups
%J Serdica Mathematical Journal
%D 2007
%P 1-34
%V 33
%N 1
%U http://geodesic.mathdoc.fr/item/SMJ2_2007_33_1_a0/
%G en
%F SMJ2_2007_33_1_a0
Michailov, Ivo. Groups of Order 32 as Galois Groups. Serdica Mathematical Journal, Tome 33 (2007) no. 1, pp. 1-34. http://geodesic.mathdoc.fr/item/SMJ2_2007_33_1_a0/